# SDR SWAA2013030613395

- Difficulty date: February 25, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 37,313 hours, 25,508 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AMP1721651
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP BETWEEN ROW 5 TO ROW 12.  SECURED CONNECTOR PER M/M.
